Alert archive / Ohio / River Flood Warnings in 2022

River Flood Warning 1, NWS Cleveland, OH

January 1, 2022Holmes County, Wayne County, Ohio

NWS Cleveland, OH issued this river flood warning at Jan 1, 2022, 8:21 PM EST for Holmes County, Wayne County, Ohio. It took effect at Jan 1, 2022, 11:27 PM EST. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Jan 1, 2022, 8:21 PM EST (01:21 UTC)
In effect from
Jan 1, 2022, 11:27 PM EST
Expired
Jan 3, 2022, 10:20 PM EST
In force
47 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Holmes County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Killbuck Creek at Killbuck (KILO1).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03139000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

852 
WGUS41 KCLE 020121
FLWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
821 PM EST Sat Jan 1 2022

...The National Weather Service in Cleveland OH has issued a Flood 
Warning for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning by 630 AM EST.

&&


OHC075-169-021130-
/O.NEW.KCLE.FL.W.0001.220102T0427Z-220102T2200Z/
/KILO1.1.ER.220102T0427Z.220102T0600Z.220102T1600Z.NO/
821 PM EST Sat Jan 1 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING THROUGH SUNDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...From this evening to tomorrow afternoon.

* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County 
  including Township Roads 91 and 92, and County Roads 621 and 622 
  are flooded.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Saturday the stage was 14.6 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 15.2 feet just after midnight
    tonight. It will then fall below flood stage late tomorrow
    morning.
  - Flood stage is 15.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$
7 follow-up statements
321 
WGUS81 KCLE 021035
FLSCLE

Flood Statement
National Weather Service Cleveland OH
535 AM EST Sun Jan 2 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon by 345 PM EST.

&&


OHC075-169-022045-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-220103T0600Z/
/KILO1.1.ER.220102T0315Z.220102T1000Z.220103T0000Z.NO/
535 AM EST Sun Jan 2 2022

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County 
  including Township Roads 91 and 92, and County Roads 621 and 622 
  are flooded.
  At 16.0 feet, Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, State Route 520, as 
  well as local low lying roads.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Sunday the stage was 15.7 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM EST Sunday was 15.7 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 11.1 feet early Friday
    morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.2 feet on 12/07/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

Garuckas
874 
WGUS81 KCLE 021510
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1010 AM EST Sun Jan 2 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 815 PM EST.

&&


OHC075-169-030115-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-220104T2000Z/
/KILO1.1.ER.220102T0315Z.220103T0000Z.220104T1400Z.NO/
1010 AM EST Sun Jan 2 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County 
  including Township Roads 91 and 92, and County Roads 621 and 622 
  are flooded.
  At 16.0 feet, Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, State Route 520, as 
  well as local low lying roads.
  At 17.0 feet, Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

* ADDITIONAL DETAILS...
  - At 9:00 AM EST Sunday the stage was 15.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM EST Sunday was 15.8 feet.
  - Forecast...The river is expected to rise to a crest of 15.9
    feet this evening. It will then fall below flood stage late
    Tuesday morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.2 feet on 12/07/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$
123 
WGUS81 KCLE 030034
FLSCLE

Flood Statement
National Weather Service Cleveland OH
734 PM EST Sun Jan 2 2022

...The Flood Warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight by 545 AM EST.

&&


OHC075-169-031045-
/O.CON.KCLE.FL.W.0001.000000T0000Z-220104T2000Z/
/KILO1.1.ER.220102T0315Z.220102T2045Z.220104T1400Z.NO/
734 PM EST Sun Jan 2 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING THROUGH TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until Tuesday afternoon.

* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County 
  including Township Roads 91 and 92, and County Roads 621 and 622 
  are flooded.
  At 16.0 feet, Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, State Route 520, as 
  well as local low lying roads.

* ADDITIONAL DETAILS...
  - At 7:00 PM EST Sunday the stage was 15.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:00 PM EST Sunday was 15.9 feet.
  - Forecast...The river is expected to fall below flood stage
    late Tuesday morning and continue falling to 12.1 feet early
    Friday afternoon.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.2 feet on 12/07/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$
852 
WGUS81 KCLE 031107
FLSCLE

Flood Statement
National Weather Service Cleveland OH
607 AM EST Mon Jan 3 2022

...The Flood Warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon by 415 PM EST.

&&


OHC075-169-032115-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-220104T1800Z/
/KILO1.1.ER.220102T0315Z.220102T2045Z.220104T1200Z.NO/
607 AM EST Mon Jan 3 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH TUESDAY 
AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County 
  including Township Roads 91 and 92, and County Roads 621 and 622 
  are flooded.
  At 16.0 feet, Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, State Route 520, as 
  well as local low lying roads.

* ADDITIONAL DETAILS...
  - At 5:00 AM EST Monday the stage was 15.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM EST Monday was 15.9 feet.
  - Forecast...The river is expected to rise to a crest of 15.6
    feet this morning. It will then fall below flood stage
    tomorrow morning.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.2 feet on 12/07/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

Sefcovic
114 
WGUS81 KCLE 031442
FLSCLE

Flood Statement
National Weather Service Cleveland OH
942 AM EST Mon Jan 3 2022

...The Flood Warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening by 745 PM EST.

&&


OHC075-169-040045-
/O.EXT.KCLE.FL.W.0001.000000T0000Z-220104T0600Z/
/KILO1.1.ER.220102T0315Z.220102T2045Z.220104T0000Z.NO/
942 AM EST Mon Jan 3 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County 
  including Township Roads 91 and 92, and County Roads 621 and 622 
  are flooded.
  At 16.0 feet, Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, State Route 520, as 
  well as local low lying roads.
  At 17.0 feet, Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

* ADDITIONAL DETAILS...
  - At 9:00 AM EST Monday the stage was 15.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 AM EST Monday was 15.9 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.2 feet on 12/07/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

Iverson
089 
WGUS81 KCLE 031919
FLSCLE

Flood Statement
National Weather Service Cleveland OH
219 PM EST Mon Jan 3 2022

...The Flood Warning continues for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

For the Killbuck Creek...including Killbuck...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight by 1230 AM EST.

&&


OHC075-169-040530-
/O.CON.KCLE.FL.W.0001.000000T0000Z-220104T0600Z/
/KILO1.1.ER.220102T0315Z.220102T2045Z.220104T0000Z.NO/
219 PM EST Mon Jan 3 2022

...FLOOD WARNING REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH LATE 
TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Killbuck Creek Near Killbuck.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 15.0 feet, Several low lying roads in Holmes County 
  including Township Roads 91 and 92, and County Roads 621 and 622 
  are flooded.
  At 16.0 feet, Flooded roads in and near Killbuck include Water 
  Street, County Road 621, State Route 60 south, State Route 520, as 
  well as local low lying roads.
  At 17.0 feet, Private property on Water Street in the Village of 
  Killbuck flooded. Several county and local roads impassable 
  including State Route 60 south and County Road 621.

* ADDITIONAL DETAILS...
  - At 2:00 PM EST Monday the stage was 15.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:00 PM EST Monday was 15.9 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    16.2 feet on 12/07/2011.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

Iverson
001 
WGUS81 KCLE 040320
FLSCLE

Flood Statement
National Weather Service Cleveland OH
1020 PM EST Mon Jan 3 2022

...The Flood Warning is cancelled for the following rivers in Ohio...

  Killbuck Creek Near Killbuck affecting Holmes and Wayne Counties.

OHC075-169-040430-
/O.CAN.KCLE.FL.W.0001.000000T0000Z-220104T0320Z/
/KILO1.1.ER.220102T0315Z.220102T2045Z.220104T0030Z.NO/
1020 PM EST Mon Jan 3 2022

...FLOOD WARNING IS CANCELLED THIS EVENING...

The Flood Warning is cancelled for
  the Killbuck Creek Near Killbuck.

* ADDITIONAL DETAILS...
  - At 10:00 PM EST Monday the stage was 14.9 feet.
  - Forecast...The river is expected to fall to 11.1 feet
    Saturday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jan 1, 7:15 PM EST, 1 hour 6 minutes earlier.

Area forecast discussion, Jan 1, 7:15 PM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
715 PM EST Sat Jan 1 2022

.SYNOPSIS...
Low pressure will track along a stationary front over the Ohio
Valley this evening. As this low continues northeastward
tonight, a strong cold front will progress across the region and
be east of the region by Sunday morning. High pressure will
build into the region Monday and Tuesday.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Starting to see some reports of ice pellets mixing with
rain/snow along with patchy freezing rain across Northwest Ohio this
evening. Latest forecast soundings still portray a period of
freezing rain along the rain/snow line in the Toledo area, but
profiles seem to be slightly more favorable for sleet/ice
pellets at this point. Still can't rule out a trace to a few
hundredths of ice accretion on untreated/elevated surfaces, but
the overall threat should only last for a couple of hours before
the transition to snow. Will maintain the Winter Weather
Advisory for now since local roads are beginning to become
slushy and slick, but will likely reassess the need for it over
the next several hours. A brief period of sleet/freezing rain
is possible across the remainder of the area as the transition
line moves east, but not anticipating significant impacts. The
best chance of freezing rain would most likely be confined to
the higher elevations of interior NW PA early Sunday morning.

Previous Discussion...

The main focus for the near term forecast will be watching the
transition from rain to a short period of a wintry mix to
eventually light snow tonight into early Sunday morning. A low
pressure system will track northeastward Ohio along a
stationary tonight. As the surface low moves east of the area
later tonight, colder air will begin to move southward on
northerly winds. Widespread rain is likely this evening across
the region.

Temperatures will first reach or fall below freezing across
northwest Ohio after 7 pm this evening. We will slowly see a
transition to light freezing rain and perhaps a few sleet
pellets. This wintry mix transition line will be slowest to
advance across northwest Ohio through the late evening hours and
speed up while it moves across northeast Ohio and NW PA. We will
have a slightly better potential for a light glaze of ice up to
a tenth of an inch as well as 1 to 3 inches of snowfall across
NW OH with the Winter Weather Advisory. Elsewhere across
northeast OH and NW PA, we will see a very brief window of a
light wintry mix followed a little light snow with up to 1 inch
of snowfall possible by Sunday morning.

The weather system will is east of the region by late Sunday
morning. We will have a decent and much colder northerly flow
coming over Lake Huron and Lake Erie on Sunday. Scattered lake
effect snow showers will be likely for our primary and
secondary Snowbelt regions. This lake effect setup is not
favorable for organized bands and will not last long. We are
expecting a general 1 to 3 inches possible in the Snowbelt areas
on Sunday into Sunday evening. The LES will gradually decrease
and fade away Sunday evening as high pressure builds in with
colder weather.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The Monday time frame, while still showing the possibility of light
snow flying in lake effect, is a less than perfect setup for such an
event. Will be losing the surface to 850mb low level wind alignment
where the layer begins to undergo more directional shear, and lose
saturation in the -12C to -18C dendritic crystal growth zone. Scale
back the POPs from the preceding forecast a bit in terms of areal
extent and values as well. A lot of this is due to the center of
high pressure moving into the lower Ohio Valley and exerting its
influence into our CWA, thus shifting wind directions unfavorable
for lake effect.. It will be primarily dry through the rest of the
short term forecast period with return flow setting in as the high
pressure system moves east. Temperatures near normal to slightly
above for Tuesday and Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Digging upper low descends into the northern plains region with an
associated strengthening surface low, all pushing towards the Great
Lakes. Cold front comes through Wednesday, but will have a
pronounced lack of moisture to work with, so low POPs as it moves
through, and probably only generating precipitation for the eastern
half of the CWA. All in all, light QPF with this. That frontal
system will race off to the northeast, but a trailing secondary cold
front dropping through the lakes and newly formed upper trough axis
rotates through as well. This is the combination that will bring a
better coverage of POPs for Thursday into Thursday night. Coastal
cyclogenesis also comes into the mix potentially with a deformation
zone setting up on the northwest side of that low over the central
Appalachians. The question will be its westward extent, and will it
clip the eastern half of the CWA as the aforementioned trough axis
swings in. Lots of details to sort out, but it could result in some
accumulating snow for the area, but operational long term model
solutions have some spread right now. The current forecast will play
the conservative side and keep any heavier snow potential to the
east for the most part. Still a day 5/6 thing. Regardless, the broad
upper low will carry with it a chillier airmass behind the cold
front, and will be below freezing for much of the long term.

&&

.AVIATION /00Z Sunday THROUGH Thursday/...
Widespread IFR to LIFR conditions are anticipated through the
majority of the TAF period as precip continues across the area.
Rain will transition to snow from west to east overnight,
although a very brief period of freezing rain and/or sleet is
possible as precip begins to transition. KTOL/KFDY have the best
shot at this occurring, but not confident enough in the
duration to include in the TAF at this time. Will likely need to
cover with amendments. Conditions should begin to improve to
MVFR from west to east as precip moves east by the end of the
TAF period, but lake effect snow showers may keep visibilities
and ceilings down at KCLE/KERI through the end of the period.

Winds will be northerly to northeasterly at 8 to 14 knots
through the period. A few gusts to around 20 knots are possible
tonight.

Outlook...Non-VFR likely in lake-effect snow showers Sunday
evening into Monday. Non-VFR with rain/snow possible on
Wednesday and Thursday.

&&

.MARINE...
Small Craft Advisory begins after 21Z today for generally 3-6ft
waves for all nearshore locations on Lake Erie under 15-25kt
northeast winds through tonight and ending in sections for Sunday
into Sunday night. Winds become southwesterly under calmer
conditions Monday through Tuesday, but Wednesday, the fetch turns
more west southwesterly, now exposing the shoreline to more of an
along-shore flow as opposed to offshore. Waves heights expected to
pick up again Wednesday through Wednesday night. Winds speeds ease
Thursday, but increase again out of the northwest 15-20kts into
Thursday night and Friday behind a cold front.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until 10 AM EST Sunday for OHZ003-
     006>008.
PA...None.
MARINE...Small Craft Advisory until 4 AM EST Monday for LEZ144>149.
     Small Craft Advisory until 4 PM EST Sunday for LEZ142-143.

&&

SYNOPSIS...Griffin
NEAR TERM...Griffin/Maines
SHORT TERM...26
LONG TERM...26
AVIATION...Maines
MARINE...26
Hazardous weather outlook, Jan 1, 3:11 PM EST, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
311 PM EST Sat Jan 1 2022

LEZ061-142>149-162>169-022015-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
311 PM EST Sat Jan 1 2022

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>014-017>023-027>033-036>038-047-089-PAZ001>003-022015-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
311 PM EST Sat Jan 1 2022

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>008-022015-
Lucas-Wood-Ottawa-Sandusky-
311 PM EST Sat Jan 1 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SUNDAY...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in Ohio, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.